# SDR UIEA2014090200417

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,561 hours, 37,493 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT EICAS MSG FIRE & OVERHEAT SYS.  FOLLOWED QRH PROCEDURES UPON LANDING.  STATUS MSG RT ENG OVERHEAT LP1 & LP2.  COMPLIED WITH FIM 26-11 FAULT TREE 808 MSG CLEARS AFTER PERFORMING FIRE DETECTION BITE IAW AMM 26-11-00.  SYS CHECKED OK FOR SERVICE.
